# SDR ASOA2018100535241

- Difficulty date: September 23, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7312618 JOB 7731261 OP 158: CORROSION ON FLOOR PNL STRAP AT LT AFT EDGE OF PRESSURE BOX AT FS 559.0. C/A: FABBED AND REPLACED STRAP IAW SRM 53-41-43, 51-40-11, 51-25-01 AND 51-42-06.
